Recursion formulas for poly-Bernoulli numbers and their applications

Yasuo Ohno, Yoshitaka Sasaki

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Recurrence formulas for generalized poly-Bernoulli polynomials are given. The formula gives a positive answer to a question raised by Kaneko. Further, as applications, annihilation formulas for Arakawa-Kaneko type zeta-functions and a counting formula for lonesum matrices of a certain type are also discussed.

Original languageEnglish
Pages (from-to)175-189
Number of pages15
JournalInternational Journal of Number Theory
Issue number1
Publication statusPublished - 2021 Feb


  • Arakawa-Kaneko type zeta-functions
  • Lonesum matrices
  • Poly-Bernoulli numbers
  • Poly-Bernoulli polynomials

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Recursion formulas for poly-Bernoulli numbers and their applications'. Together they form a unique fingerprint.

Cite this